Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2013, 7:01 AM EDT for Berks County, Pennsylvania. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 7:01 AM EDT (11:01 UTC)
- Expired
- Jun 13, 2013, 9:00 AM EDT
- In force
- 119 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 152 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 11.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1879 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
558
WWUS81 KPHI 131101
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 AM EDT THU JUN 13 2013
PAZ054-060-061-131300-
BERKS PA-CARBON PA-LEHIGH PA-
701 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS IN EAST CENTRAL PENNSYLVANIA WILL
AFFECT BERKS...SOUTHWESTERN CARBON AND WEST CENTRAL LEHIGH
COUNTIES...
AT 657 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 20
MILES WEST OF SHAMOKIN TO 65 MILES WEST OF MOUNT JOY...MOVING EAST AT
50 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SUMMIT HILL AROUND 800 AM...NEW MAHONING
AROUND 815 AM...WYOMISSING HILLS AROUND 830 AM AND NEW MORGAN AROUND
845 AM.
LAT...LON 4052 7634 4054 7618 4059 7605 4058 7603
4065 7599 4071 7581 4075 7579 4085 7592
4085 7579 4019 7578 4017 7581 4017 7594
4036 7621 4049 7644
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 6:24 AM EDT, 37 minutes earlier.
Area forecast discussion, Jun 13, 6:24 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 AM EDT THU JUN 13 2013
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE REGION TODAY,
DRAGGING A COLD FRONT THROUGH TONIGHT. HIGH PRESSURE WILL PUSH INTO
THE REGION ON FRIDAY, SLIDING TO OUR SOUTHEAST OVER THE WEEKEND.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST DRAGGING A
COLD FRONT THROUGH THE AREA ON TUESDAY. HIGH PRESSURE WILL BUILD
INTO THE REGION FOR THE LATTER PART OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
POTENT MID-LVL SHRTWV TROF IS MOVG ESEWD NEAR LAKE MI ATTM...WITH
ASSOCD SFC LOW OVER NRN OHIO/LAKE ERIE. LARGE BOW-ECHO SYSTEM IS
ENTERING WRN PA WITH ADDITIONAL TSTMS DEVELOPING IN DOWNSTREAM WRM
ADVCTN OVER CENTRAL AND E-CNTRL PA. MEANWHILE TSTSM THAT DEVELOPED
EARLIER OVER DELMARVA HAVE MOVED SEWD AND MOSTLY OFFSHORE.
FURTHER EVOLUTION OF CNVTV PATN IS SMWHT UNCERTAIN ATTM BUT THE
THREAT FOR SEVERE WX CONTINUES FOR TODAY...SPCLY FROM SE PA AND
CNTRL NJ SWD. GUIDANCE DIFFERS SOME ON TRACK OF THE SFC LOW BUT
BELIEVE MOST LIKELY SCENARIO IS FOR LOW TO MOVE ESEWD TO VCNTY
PHL/TTN BY 00Z THIS EVENING. SHARPENING FRONTAL BNDRY AHEAD OF LOW
WILL SEPARATE COOL RAINY AMS OVER NRN NJ AND POCONOS FROM VERY WARM
AND UNSTABLE AMS FATHER S. NOTE THERE IS A 30 DEG F CONTRAST BETWEEN
THE FCST MAX TEMP FOR MT POCONO VS SRN DE. THIS IS A COMPROMISE
BETWEEN THE RATHER DIVERGENT MET AND MAV GUIDANCE. ALSO THE FF WATCH
REMAINS IN PLACE DUE TO POTENTIAL FOR 2+ INCHES ADDITIONAL RAIN
FALLING ON ALREADY SATURATED GROUND.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
FOR TONIGHT...THE SEASONALLY STRONG SFC LOW WILL MOVE OFFSHORE
DURING THE EVENING AND CONT MOVG AWAY FROM THE SHORE OVERNIGHT. N/NW
WINDS BEHIND THE LOW WILL BRING IN MORE STABLE AIR AND GENERALLY END
THE THREAT FOR SEVERE WX. SOME STRATIFORM PRECIP WILL CONTINUE WITH
THE UPPER TROF AXIS STILL TO THE WEST...BUT SHOULD MOSTLY END BY
DAYBREAK FRIDAY. MET/MAV GUIDANCE WAS CLOSE ON OVERNIGHT MINS FALLING
INTO THE 50S OR LOWER 60S.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
BY FRIDAY MORNING, THE SURFACE LOW WILL BE OFF THE NEW ENGLAND COAST
AND MOVING TO THE NORTHEAST WITH HIGH PRESSURE BUILDING IN FROM THE
WEST. IN THE MID LEVELS, A TROUGH WILL ROTATE THROUGH OUR AREA ON
FRIDAY WHICH WILL THEN ALLOW FOR RIDGING TO BEGIN MOVING INTO THE
THE REGION.
SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST ON FRIDAY, SLIDING TO
OUR SOUTHEAST OVER THE WEEKEND. THIS HIGH WILL USHER IN SOME COOLER
AND DRIER AIR IN THE NORTH TO NORTHWEST FLOW. FOR THE MOST PART, THE
WEEKEND WILL BE DRY. FRIDAY WILL BE THE COOLEST DAY AND THE
CLOUDIEST. TEMPERATURES WILL STRUGGLE TO WARM IN THE NORTHERLY FLOW
AND MAY NOT BE WARMER THAN THE MID 70S ACROSS THE AREA. SATURDAY
WILL BE WARMER WITH SUNDAY BEING THE WARMEST OF THE THREE DAYS.
TEMPERATURES ON SATURDAY WILL BE IN THE UPPER 70S TO AROUND 80 WITH
SUNDAY TEMPERATURES INTO THE UPPER 70S TO MID 80S.
THE MID LEVEL FLOW STARTS TO FLATTEN OUT AND A COUPLE OF SHORTWAVES
WILL ROTATE THROUGH IT WITH ONE CROSSING THE SOUTHERN AREAS DURING
SUNDAY AFTERNOON AND THE SECOND CROSSING THE NORTHERN AREAS SUNDAY
NIGHT. THERE MIGHT BE JUST ENOUGH MOISTURE AROUND BY SUNDAY
AFTERNOON THAT A FEW ISOLATED SHOWERS OR THUNDERSTORMS MAY POP UP AS
THESE SHORTWAVES MOVE THROUGH.
AN UNSETTLED PERIOD TO START THE WEEK WITH A FEW WEAK SYSTEMS MOVING
THROUGH OUR AREA THROUGH TUESDAY. THE MAIN FEATURE WILL BE A COLD
FRONT MOVING THROUGH ON TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE FOR MONDAY AND TUESDAY.
WE DEVELOP A WEST TO SOUTHWEST FLOW ON MONDAY, BUT THE FLOW IS
FAIRLY WEAK AT THE SURFACE AND ALOFT AND TEMPERATURES WILL REMAIN IN
THE UPPER 70S TO MID 80S ACROSS THE REGION. MOISTURE WILL START TO
INCREASE ONCE AGAIN IN THE SOUTHWESTERLY FLOW AHEAD OF THIS NEXT
SYSTEM WITH MOSTLY CLOUDY SKIES EXPECTED. PRECIPITABLE WATER VALUES
WILL BE IN THE 1.5-2.0 INCH RANGE AND WITH THE VERY WET ANTECEDENT
CONDITIONS ACROSS THE REGION, WE WILL NEED WATCH FOR ANY POTENTIAL
FLOODING CONCERNS.
THE COLD FRONT PUSHES THROUGH TUESDAY NIGHT. THINGS WILL START TO
CLEAR OUT A BIT AS HIGH PRESSURE STARTS TO PUSH IN FROM THE WEST AND
WEDNESDAY LOOKS LIKE IT WILL BE A FAIRLY DRY DAY.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
GENERALLY NOT SO FAVORABLE FLYING CONDS ARE EXPECTED FOR THE NEXT 24
HOURS OR SO. VFR CONDS ARE NOTED ATTM BUT WILL BE DETERIORATING AS
SHOWERS AND T-STORMS MOVE IN FROM THE WEST THIS MORNING. WINDS WILL
BE INCREASING FROM THE SE THIS MORNING AS LOW PRESSURE APPROACHES
FROM THE WEST. WINDS WILL VEER TO THE SW THIS AFTN AND BECOME
GUSTY...THEN SHIFT TO NW OR N THIS EVENING AFTER THE LOW PRES PASSES
EAST OF THE AREA.
OUTLOOK...
FRIDAY: IMPROVING CONDITIONS TO VFR THROUGH THE DAY. SHOWERS
POSSIBLE EARLY, THEN CLEARING. NORTHWEST WINDS WITH GUSTS UP TO 20
KNOTS.
SATURDAY THROUGH SUNDAY: VFR CONDITIONS EXPECTED.
SUNDAY NIGHT AND MONDAY: MAINLY VFR CONDITIONS EXPECTED. POSSIBLE
MVFR CONDITIONS IN SHOWERS OR THUNDERSTORMS.
&&
.MARINE...
WINDS AND SEAS ARE STARTING OFF LIGHT EARLY THIS MORNING BUT WILL BE
PICKING UP FROM THE SE LATER AS LOW PRESSURE APPROACHES FROM THE
WEST. WINDS WILL VEER TO THE S AND SW THIS AFTN AND EVENTUALLY TO NW
THIS EVENING AS LOW PRESSURE MOVES OFF THE NJ COAST. WINDS MAY GUST
TO 30KT AT TIMES FOR A STRONG SCA BUT ATTM DO NOT THINK THERE WILL
BE ANY GALE FORCE WINDS. SEAS WILL ALSO BUILD..ESPECIALLY WELL
OFFSHORE...UP TO 6-7 FT.
OUTLOOK...
A SMALL CRAFT ADVISORY WILL REMAIN UP THROUGH 8PM FRIDAY ON THE
OCEAN WATERS. WINDS WILL CONTINUE TO GUST ABOVE 25 KT ON FRIDAY
BEFORE STARTING TO SUBSIDE FRIDAY NIGHT. SEAS WILL GRADUALLY FALL
BELOW 5 FT ON FRIDAY EVENING AS WELL.
FOR SATURDAY THROUGH TUESDAY, WINDS AND SEAS WILL REMAIN SMALL CRAFT
CRITERIA. SEAS WILL START TO INCREASE THROUGH THE EARLY PART OF NEXT
WEEK AND MAY APPROACH 5 FEET LATE MONDAY OR TUESDAY.
&&
.HYDROLOGY...
FLOOD WATCH REMAINS IN EFFECT FOR TODAY INTO FRIDAY MORNING.
RATHER STRONG LOW PRESSURE FOR THIS TIME OF YEAR IS LOCATED OVER
NORTHEAST OHIO EARLY THIS MORNING. THE LOW IS FCST TO TRACK ESEWD
ACROSS PENNSYLVANIA TODAY ALONG A NORTHWARD MOVING FRONTAL
BOUNDARY. WIDESPREAD SHOWERS AND T-STORMS ASSOCIATED WITH THIS
LOW AND FRONTAL SYSTEM ARE EXPECTED TO PRODUCE GENERALLY ONE TO
TWO INCHES OVER THE FLOOD WATCH AREA FROM THIS MORNING INTO
TONIGHT. SOME LOCATIONS COULD SEE HIGHER AMOUNTS DEPENDING ON
WHERE STORMS FORM AND/OR REGENERATE.
THE FLOOD WATCH IS FOCUSED ON AREAS THAT HAVE RECEIVED HEAVY RAIN
DURING THE PAST WEEK OR SO RESULTING IN SATURATED SOIL AND ABOVE
NORMAL STREAM FLOWS. FLASH FLOOD GUIDANCE INDICATES THAT FLOODING
CAN OCCUR FROM AN INCH OF RAIN OR LESS IN A COUPLE OF HOURS...AND
THE EXPECTED T-STORMS CAN EASILY PRODUCE THAT MUCH RAIN IN A SHORT
TIME.
&&
.CLIMATE...
RECORD MONTHLY RAINFALL - JUNE
PHL 10.06 1938
ILG 9.90 2003
ACY 8.45 1920
THURSDAY JUNE 13 DAILY RECORD RAINFALL
ACY 1.29 1953
PHL 2.21 1982
ILG 2.41 1982
ABE 2.93 1942
RAINFALL THIS MONTH THROUGH THE 10TH IS ABOUT 200-400 PERCENT OF
NORMAL WITH 5 TO 7 INCHES COMMON ALONG THE MOUNT HOLLY CWA I95
CORRIDOR.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT
FOR PAZ054-055-060>062-070-071-101>106.
NJ...FLOOD WATCH FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT
FOR NJZ001-007>010-012>020-026-027.
DE...FLOOD WATCH FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT
FOR DEZ001.
MD...FLOOD WATCH FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT
FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 8 PM EDT FRIDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT THIS EVENING
FOR ANZ431.
&&
SYNOPSIS...MEOLA
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...MEOLA
AVIATION...AMC/MEOLA
MARINE...AMC/MEOLA
HYDROLOGY...
CLIMATE...Hazardous weather outlook, Jun 13, 4:31 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 AM EDT THU JUN 13 2013 NJZ001-007>010-012-PAZ054-055-061-062-140845- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- LEHIGH-NORTHAMPTON- 431 AM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEZ001-MDZ008-NJZ013-015>020-027-PAZ060-070-071-101>106-140845- NEW CASTLE-CECIL-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-BERKS-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 431 AM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEZ002-003-MDZ012-015-019-020-NJZ021>023-140845- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND- ATLANTIC-CAPE MAY- 431 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NJZ014-026-140845- EASTERN MONMOUTH-COASTAL OCEAN- 431 AM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NJZ024-025-140845- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 431 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEZ004-140845- DELAWARE BEACHES- 431 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ450>455-140845- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 431 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS MAY PRODUCE GUSTY WINDS OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ430-431-140845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 431 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS MAY PRODUCE GUSTY WINDS OVER THE DELAWARE BAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 13, 1:49 AM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
149 AM EDT THU JUN 13 2013
DEZ003-004-130630-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
149 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SUSSEX COUNTY...
AT 144 AM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR LONG NECK AROUND
200 AM...MILLVILLE AROUND 210 AM AND FENWICK ISLAND AROUND 220 AM.
LAT...LON 3869 7549 3887 7525 3880 7516 3879 7511
3881 7510 3881 7509 3878 7507 3867 7506
3866 7505 3845 7504 3845 7505 3845 7523
MEOLASpecial weather statement, Jun 13, 5:51 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
551 AM EDT THU JUN 13 2013
NJZ009-PAZ060-061-101-103>106-131100-
BERKS PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-
UPPER BUCKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
551 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...NORTH CENTRAL CHESTER...
NORTHERN MONTGOMERY...SOUTH CENTRAL HUNTERDON...SOUTHEASTERN LEHIGH
AND SOUTHERN BERKS COUNTIES...
AT 548 AM EDT...A STRONG THUNDERSTORM WAS NEAR LORANE...MOVING EAST
AT 40 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR AMITY GARDENS...
HALFWAY HOUSE...STOWE...AND POTTSTOWN AROUND 600 AM...BOYERTOWN...
GILBERTSVILLE...BECHTELSVILLE...AND POTTSGROVE AROUND 610 AM...GREEN
LANE AND RED HILL AROUND 620 AM.
LAT...LON 4036 7612 4059 7493 4035 7488 4034 7494
4030 7487 4022 7486 4019 7596 4028 7611
MEOLASpecial weather statement, Jun 13, 7:01 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 AM EDT THU JUN 13 2013
PAZ054-060-061-131300-
BERKS PA-CARBON PA-LEHIGH PA-
701 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS IN EAST CENTRAL PENNSYLVANIA WILL
AFFECT BERKS...SOUTHWESTERN CARBON AND WEST CENTRAL LEHIGH
COUNTIES...
AT 657 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 20
MILES WEST OF SHAMOKIN TO 65 MILES WEST OF MOUNT JOY...MOVING EAST AT
50 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SUMMIT HILL AROUND 800 AM...NEW MAHONING
AROUND 815 AM...WYOMISSING HILLS AROUND 830 AM AND NEW MORGAN AROUND
845 AM.
LAT...LON 4052 7634 4054 7618 4059 7605 4058 7603
4065 7599 4071 7581 4075 7579 4085 7592
4085 7579 4019 7578 4017 7581 4017 7594
4036 7621 4049 7644
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:18 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 57 min |
| Jun 13, 9:47 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 58 min |
| Jun 13, 9:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 13, 10:03 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 57 min |
| Jun 13, 10:26 AM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 13, 10:43 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 13, 10:50 AM EDT | Severe Thunderstorm Warning | PHI | Cape May | 55 min |
| Jun 13, 10:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 13, 11:01 AM EDT | Special Weather Statement | PHI | Ocean | 29 min |
| Jun 13, 11:27 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 13, 4:46 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 13, 4:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 13, 5:26 PM EDT | Special Weather Statement | PHI | Cumberland | 64 min |
| Jun 13, 5:27 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland, Salem | 4 hr |
| Jun 13, 5:38 PM EDT | Special Weather Statement | PHI | Atlantic | 67 min |
| Jun 13, 5:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 13, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 13, 5:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 13, 5:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 13, 6:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 58 min |
| Jun 13, 6:31 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 4 hr |
| Jun 13, 6:40 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 13, 7:50 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jun 13, 5:51 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 69 min |
| Jun 13, 7:29 AM EDT | Special Weather Statement | PHI | Berks | 61 min |
| Jun 13, 8:10 AM EDT | Special Weather Statement | PHI | Chester | 50 min |
| Jun 13, 8:40 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 50 min |
| Jun 13, 1:49 AM EDT | Special Weather Statement | PHI | Sussex | 41 min |
| Jun 13, 9:29 AM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 31 min |
| Jun 13, 9:39 AM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Jun 13, 9:55 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 35 min |
| Jun 13, 10:24 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 81 min |
| Jun 13, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 65 min |
| Jun 13, 4:51 PM EDT | Special Weather Statement | PHI | Kent | 54 min |
| Jun 13, 5:04 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 4 hr |
| Jun 13, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 63 min |
| Jun 13, 5:19 PM EDT | Special Weather Statement | PHI | New Castle | 56 min |
| Jun 13, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 68 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.